This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I was passing blood in urine after sex for over two years. The doctor had done cystoscopy and found nothing. The blood would form clot and it used to be atleast 50% of the urine. The blood reduces in the next time I urinate and clears up by the third of fourth time. The doctors (urologists) were perplexed and seemed to be clueless. I was told that it would go by itself which obviously did not happen. Later I was given Avodart hoping that it would work. But Avodart reduced my libido for some time but did not have any effect. I had been to Mumbai in India and had consulted a doctor for throat infection. He had subscribed Tetracycline for a week. I found that after this antibiotic the blood in urine had stopped. It however came back in two months time. I talked to my doctor here (US) and requested to prescribe Tetracycline. I was told to take 250mg Tetracycline 4 times a day for three weeks. This cured the problem and I am free of this problem now for the past 6+ months. It is interesting to note that the urologists had always taken urine sample during each of the visit and found no infection. It was just my luck that I had throat infection in Mumbai.
This discussion is related to Re: Gross Blood and clots in urine after sexual intercourse..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.